# SDR RAIA950940

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 10,227 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7512 - RIGHT ENGINE LOW TORQUE.  ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTING.  GROUND RUNS CHECK NORMAL.  (M)
